# SDR 20000714SH010

- Difficulty date: May 10, 1999
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N601EV
- Make and model: Boeing 7673T7
- Aircraft serial: 25076
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 211C223297
- Condition: Failed
- Location: Nr 1 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ''RUDDER RATIO, L-HYD SYS PRESS'' MESSAGE SHOWN ON EICAS AND L-DEMAND PUMP LOW PRESSURE LIGHT ON.  AIRCRAFT AIR TURN-BACK AT CKS APIRPORT. GROUND CHECK FOUND L-HYD SYSTEM PRESSURE SWITCH FAILED.   REPLACED L-HYD SYSTEM PRESSURE SWITCH AND GROUND OPER CHK CONDITION IS NORMAL.  (X)
